MAUDE Adverse Event Report: COOK INC STRAIGHT HEPARIN COATED FIXED CORE WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC STRAIGHT HEPARIN COATED FIXED CORE WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Catalog Number TSF-35-145-BH
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 06/15/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product code: dqx.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that the straight heparin coated fixed core wire guide had its inner mandril protruding from the coil, pricking the user when they opened the package.This wire did not make patient contact, and it was not reported that the user required medical attention.

Brand Name
STRAIGHT HEPARIN COATED FIXED CORE WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7903290
Report Number1820334-2018-02951
Device Sequence Number1937322
Product Code DQX
UDI-Device Identifier00827002006515
UDI-Public(01)00827002006515(17)210325(10)6763479
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2021
Device Catalogue NumberTSF-35-145-BH
Device Lot Number6763479
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2018
Initial Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1